Hyperglycemia symptoms from increased T3 dosage

Gondwanaland

Senior Member
Messages
5,057
Likes
4,256
I must admit that I'm concerned about your corneal herpes....:eek:....potential cause for blindness.:nervous: ( Is the herpes varicella? shingles)
I think it is varicella. I don't have Herpes simplex. The ophtalmologist said it's herpes - nothing we can do about it :confused:
This may be off topic, but I find that fermented foods, drinks, probiotics, etc cause my shingles outbreaks.
I restarted eating dairy for its lysine content. Otherwise my diet was too high in arginine.
Also, any supplement compounded with HCL, can cause outbreaks. I'm unsure, but maybe that's why lysine didn't help me :confused:
:eek: I hope that my L-lysine HCl supplementation doesn't backfire... It hasn't before :cautious:
B12 did help to an extent.
In my latest trials B12 only made me foggy. So since mangosteen is helping me today, I won't try anything else for now :wide-eyed:
 

picante

Senior Member
Messages
828
Likes
992
Location
Helena, MT USA
Right now I am dosing with mangosteen and I am feeling better - I guess it settles the question as a glicemia issue. Will have to buy the glucose meter after all :rolleyes:
I'm not so sure, because T3 can increase inflammation. It does for me, when I go above 50 mcg / day. So the glucose meter is the way to settle that question, I'm thinking.

And mangosteen does a lot of other things besides lower blood sugar -- like lowering inflammation.
 

Gondwanaland

Senior Member
Messages
5,057
Likes
4,256
I think it's a huge sign that you're on the right track with T3.
I know, on the 1st day of increasing I thought so too, I could get up from bed very quickly like in my old good days, but already on the 2nd morning could not, and then the endless fog :meh:
 

Gondwanaland

Senior Member
Messages
5,057
Likes
4,256
I just wasted a needle and a strip while feeling good to test my glycemia: 82.
This is after 5 hour fast and mangosteen after lunch.
 

Crux

Senior Member
Messages
1,383
Likes
1,256
Location
USA
Excellent blood glucose!

T3 increases norepinephrine/epinephrine, which in turn may increase lactic acid. If lactic acid is too high, or can't be metabolized well by the liver/kidneys, then the result could be inflammation.
 

Gondwanaland

Senior Member
Messages
5,057
Likes
4,256
BTW insulin is needed for T3 absorption, so I have less insulin left for the dietary glucose... interesting. If one eats less carbs and fruit, will have more insulin available for T3 absorption.
 

Gondwanaland

Senior Member
Messages
5,057
Likes
4,256
Still thinking about it: What if I combine it with niacin + ribose?

Then I would have

hyperglycemia + hypoglycemia = normal glycemia + > energy :bulb:

I wish I had thought of that yesterday :rolleyes:
 

merylg

Senior Member
Messages
841
Likes
656
Location
Sydney, NSW, Australia
Maybe these are possible reaction causes. Thyroid meds can increase epinephrine ( adrenaline). This can increase blood sugar.
Increased adrenaline can in turn stimulate cortisol production, which can also increase blood sugar.

I had to stop thyroid meds last year because of the side effects. ( used to take a low dose just fine)

One new side effect from the thyroid med was an unremitting Shingles outbreak at the base of my spine. (don't know why, usually acidic substances cause outbreaks)
Interesting. Thanks for this. I've had two attacks of Shingles since starting T3. Never connected it with being on T3.

I have insulin & leptin resistance. Am pre-Type 2 Diabetic. I can lower my fasting insulin & leptin by being on No sugar, Low Carb, higher protein limited Calorie diet but I find the diet hard work to sustain. Right now am trying to do a version of 5:2 diet with 1000-1200 Cal for 5 days & 500 Cal for 2 non-consecutive days, as I still have some weight to lose. Prior to this 5:2 diet I did two 6 week blocks of HCG diet (with CFS Dr's supervision) & lost 15 kg. Was also on T3.

I have taken some breaks from T3 as I am unsure of some other side effects. In winter I seemed to get a worsening of systemic Raynaud's-like attacks on cold mornings that would make me almost comatose for an hour or so. Yet I was taking the T3 to treat "body coldness".
 

Gondwanaland

Senior Member
Messages
5,057
Likes
4,256
I have taken some breaks from T3 as I am unsure of some other side effects. In winter I seemed to get a worsening of systemic Raynaud's-like attacks on cold mornings that would make me almost comatose for an hour or so. Yet I was taking the T3 to treat "body coldness".
A few weeks ago a bad combo of supps punched me on the adrenals and I restarted with body temp variations - sweating at 4 AM and freezing cold at 7 AM (it's summer here!).

The variations are linked to poor adrenal function and I read that low thyroid can induce low adrenals, so I thought I would fix it if increasing T3. It did, for the 1st night only.

In addition to the adrenal variations, I am also having cold feet during the day and been sleeping with a blanket :eek:
The constant low temperature is linked to low thyroid. But since increasing T3 the feet warmed up a bit.
 
Last edited: